# SDR CALA2012011800031

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 43,266 hours, 15,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A11134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5310-04716 BRACKET AT FRAME 440R INBOARD RIVET CRACKED.  REMOVED CRACK FOUND AT STA 440R BETWEEN S8R AND S9R IAW EA 53 10-04716, SEE ATTACHED 44.0008 FOR ALL WORK ACCOMPLISHED.
